# SDR AU980208

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767338
- System (JASC): 2150 · Cabin Cooling System
- Part: Air Conditioning
- Condition: Failed
- Location: Lt & Rt Pack
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DOUBLE AIR CONDITIONING PACK FAILURE.  LT PACK RETURNED TO NORMAL FOLLOWED BY RT PACK.
